Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 228, NWS Atlanta, GA

June 30, 2015DeKalb County, Fulton County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 30, 2015, 12:35 PM EDT for DeKalb County, Fulton County, Georgia. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2015, 12:35 PM EDT (16:35 UTC)
Expired
Jun 30, 2015, 1:15 PM EDT
In force
40 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties DeKalb County, GA, Fulton County, GA

The radar

The Atlanta radar (KFFC), 50 km from the middle of the area, began a volume at 16:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 12:45 PM EDTTSTM WND DMG1 W Vine City, GAPOWERLINES WERE REPORTED DOWN ON ATLANTA STREET BETWEEN MAGNOLIA STREET AND OAK STREET CAUSING A ROAD CLOSURE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 4.6 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 713 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
713 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
1029 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

761 
WUUS52 KFFC 301635
SVRFFC
GAC089-121-301715-
/O.NEW.KFFC.SV.W.0228.150630T1635Z-150630T1715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1235 PM EDT TUE JUN 30 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN DEKALB COUNTY IN NORTH CENTRAL GEORGIA...
  SOUTH CENTRAL FULTON COUNTY IN NORTH CENTRAL GEORGIA...

* UNTIL 115 PM EDT

* AT 1235 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GRANT
  PARK-ZOO ATLANTA...OR NEAR ATLANTA...MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ATLANTA...DECATUR...EAST POINT...HAPEVILLE...STONE MOUNTAIN...
  AVONDALE ESTATES...LITHONIA...PINE LAKE...MIDTOWN...
  CANDLER-MCAFEE...BELVEDERE PARK...GRANT PARK-ZOO ATLANTA...DRUID
  HILLS...NORTH DECATUR...SNAPFINGER...ARABIA MOUNTAIN...BELMONT...
  TURNER FIELD...LAKEWOOD PARK AND SWEET AUBURN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3380 8410 3378 8408 3377 8406 3362 8412
      3364 8416 3364 8417 3365 8422 3363 8423
      3363 8424 3365 8425 3365 8441 3378 8444
TIME...MOT...LOC 1635Z 265DEG 19KT 3370 8436 

HAIL...0.75IN
WIND...60MPH
 
$$
2 follow-up statements
907 
WWUS52 KFFC 301647
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1247 PM EDT TUE JUN 30 2015

GAC121-301656-
/O.CAN.KFFC.SV.W.0228.000000T0000Z-150630T1715Z/
FULTON GA-
1247 PM EDT TUE JUN 30 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL FULTON COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3380 8410 3378 8408 3377 8406 3362 8412
      3364 8416 3364 8417 3365 8422 3363 8423
      3363 8424 3365 8425 3365 8434 3378 8434
TIME...MOT...LOC 1646Z 265DEG 19KT 3371 8429 

$$

GAC089-301715-
/O.CON.KFFC.SV.W.0228.000000T0000Z-150630T1715Z/
DEKALB GA-
1247 PM EDT TUE JUN 30 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM EDT
FOR SOUTHERN DEKALB COUNTY...

AT 1246 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
CANDLER-MCAFEE...OR NEAR DECATUR...AND IS MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ATLANTA...DECATUR...STONE MOUNTAIN...AVONDALE ESTATES...LITHONIA...
PINE LAKE...CANDLER-MCAFEE...BELVEDERE PARK...DRUID HILLS...NORTH
DECATUR...KIRKWOOD...SNAPFINGER...ARABIA MOUNTAIN...BELMONT...GRESHAM
PARK...EAST LAKE...REDAN...PANTHERSVILLE AND SCOTTDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3380 8410 3378 8408 3377 8406 3362 8412
      3364 8416 3364 8417 3365 8422 3363 8423
      3363 8424 3365 8425 3365 8434 3378 8434
TIME...MOT...LOC 1646Z 265DEG 19KT 3371 8429 

HAIL...0.75IN
WIND...60MPH
 
$$
250 
WWUS52 KFFC 301706
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
106 PM EDT TUE JUN 30 2015

GAC089-301716-
/O.EXP.KFFC.SV.W.0228.000000T0000Z-150630T1715Z/
DEKALB GA-
106 PM EDT TUE JUN 30 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN DEKALB COUNTY WILL
EXPIRE AT 115 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3380 8410 3378 8408 3377 8406 3362 8412
      3364 8416 3364 8417 3365 8422 3363 8423
      3363 8424 3365 8425 3365 8434 3378 8434
TIME...MOT...LOC 1704Z 265DEG 19KT 3371 8429 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 10:01 AM EDT, 2 hours 34 minutes earlier.

Area forecast discussion, Jun 30, 10:01 AM EDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1001 AM EDT TUE JUN 30 2015

.UPDATE...
CONVECTION IN ALABAMA HAS GRADUALLY BEEN WEAKENING OVER THE PAST
COUPLE OF HOURS AS IT PUSHES EAST. HOWEVER...EXPECT MORE SHOWERS
AND THUNDERSTORMS TO DEVELOP BY MIDDAY WITH HEATING COMMENCING AND
RESULTANT INSTABILITY. SOME STORMS MAY BE STRONG TO SEVERE...SO
THEY BEAR WATCHING THROUGH THE DAY TODAY.

&&

.PREV DISCUSSION... /ISSUED 731 AM EDT TUE JUN 30 2015/

PREV DISCUSSION... /ISSUED 429 AM EDT TUE JUN 30 2015/

SHORT TERM /TODAY THROUGH WEDNESDAY/...
STORMS RETURN TO THE GEORGIA TODAY AFTER A BRIEF RESPITE OVER THE
LAST TWO DAYS. A SERIES OF DISTURBANCES WILL TRAVERSE THROUGH THE
BROAD TROUGH OVER THE EASTERN U.S. THROUGH THE WEEK...RESULTING IN
MORE ACTIVE WEATHER CONDITIONS. SCATTERED SHOWERS AND THUNDERSTORMS
ORIENTED ACROSS THE TENNESSEE VALLEY AND BACK INTO NORTHERN AL AND
MS /AHEAD OF A WEAK BOUNDARY/ HAS MAINTAINED ITS STRENGTH
OVERNIGHT...AND ANTICIPATE THIS BAND OF CONVECTION TO MAKE ITS WAY
INTO NORTH GEORGIA THIS MORNING. UNFORTUNATELY MODELS DO NOT HAVE A
GOOD HANDLE ON HOW CONVECTION WILL EVOLVE TODAY. SHORT TERM HI-RES
REFLECTIVITY MODELS ALL DIFFER SIGNIFICANTLY WITH THE LOCATION AND
TIMING OF THE STRONGEST CONVECTION THROUGH THE DAY. FOR
EXAMPLE...ONE OF THE LOCAL WRF RUNS SUGGESTS ACTIVITY WILL SPREAD
SOUTHWARD THROUGH LATE MORNING...THEN INTENSIFY SOUTH OF THE ATL
METRO AREA BY MID AFTERNOON. ANOTHER SUGGESTS THAT CURRENT RADAR
ACTIVITY WILL DIMINISH INTO NORTH GEORGIA...WITH NOT MUCH IN THE WAY
OF CONVECTION IMPACTING THE AREA UNTIL MID-LATE AFTERNOON WHEN MORE
DIURNALLY DRIVEN DEVELOPMENT WILL BEGIN OVER THE ATL METRO AREA AND
CONTINUE SOUTHWARD. FOR NOW HAVE OPTED TO GO WITH GOOD CHANCE TO
LIKELY POPS ACROSS NORTH GEORGIA...ALIGNING WITH MORE OF THE LATTER
SCENARIO.

THE COMBINATION OF INCREASINGLY STEEP LAPSE RATES AND CAPES
APPROACHING 2500 J/KG ACROSS THE AREA THIS AFTERNOON WILL PRODUCE
STRONG TO SEVERE STORMS. SPC DOES HAVE ALL OF NORTH AND CENTRAL
GEORGIA HIGHLIGHTED IN A SLIGHT RISK FOR SEVERE STORMS. EXPECT THE
MAIN CONCERN TO BE STRONG...DAMAGING WINDS...IN ADDITION TO THE
FREQUENT LIGHTNING. HAIL ALSO CANNOT BE RULED OUT.

PRECIPITABLE WATER INCREASES THROUGH THE DAY TODAY AS MOISTURE
ADVECTS INTO THE REGION. SOME MODELS ARE INDICATING VALUES COULD
REACH THE 90TH PERCENTILE...SUGGESTING EFFICIENT RAIN PROCESSES. AS
A RESULT...EXPECT LOCALLY HEAVY RAIN TO BE A CONCERN IN STORMS
TODAY...WITH LOCALIZED FLASH FLOODING POSSIBLE...PARTICULARLY SMALL
CREEKS/STREAMS AND LOW LYING/ FLOOD PRONE AREAS.

LARGELY DIURNAL CONVECTION EXPECTED AGAIN WEDNESDAY. HAVE GONE WITH
SLIGHTLY LOWER POPS EARLY...THEN RAMP THEM UP TO LIKELY QUICKLY BY
WEDNESDAY AFTERNOON.

31

LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
MODELS IN AGREEMENT WITH HOLDING THE UPPER TROUGH OVER THE EASTERN
U.S. THROUGH THE WEEK. THERE IS SOME STRENGTH DIFFERENCES IN THE
SHORT WAVES AS THEY ROTATE THROUGH THE FLOW AND OVER THE CWA BUT
BOTH THE GFS AND ECMWF AGREE ON TIMING AND THIS HAS GIVEN MORE
CONFIDENCE IN THE SOLUTION. HOWEVER BY THE WEEKEND DIFFERENCES IN
THE UPPER TROUGH SOLUTION OCCUR WITH THE ECMWF FLATTENING OUT THE
TROUGH WHILE THE GFS MAINTAINS A TROUGH. THE GFS SOLUTION ALSO
KEEPS MOISTURE OVER THE CWA WHICH IS BEING MORE CONSISTENT FROM
RUN TO RUN WHILE THE ECMWF IS NO LONGER PROGGING A STRONG H5 HIGH
OVER THE CWA. FOR THESE REASONS HAVE LEANED MORE TOWARD THE GFS
SOLUTION AND HAVE KEPT POPS IN THROUGH THE WEEKEND.

17

AVIATION...
12Z UPDATE...
GENERALLY VFR CONDITIONS EXPECTED THROUGH THE PERIOD. SHOWERS AND
THUNDERSTORMS EXPECTED TODAY...WITH BEST COVERAGE IN THE
AFTERNOON. HAVE INCLUDED TEMPO 19-23Z FOR TSRA WITH VRB GUSTS TO
25KT. SOME CLEARING EXPECTED OVERNIGHT. SCT IFR TO LOW MVFR
POSSIBLE AFTER 06Z WEDNESDAY.

//ATL CONFIDENCE...12Z UPDATE...
MEDIUM CONFIDENCE ON TIMING OF TSRA.
HIGH CONFIDENCE ON ALL OTHER ELEMENTS.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          90  67  89  69 /  70  30  50  50
ATLANTA         87  69  87  71 /  70  40  50  50
BLAIRSVILLE     80  64  81  66 /  50  30  70  70
CARTERSVILLE    85  67  87  70 /  50  30  60  60
COLUMBUS        89  71  90  73 /  60  60  40  30
GAINESVILLE     86  67  86  69 /  50  30  60  60
MACON           92  68  91  71 /  60  60  40  30
ROME            87  68  87  71 /  50  30  70  70
PEACHTREE CITY  87  67  88  69 /  70  50  40  50
VIDALIA         93  71  92  72 /  50  50  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...RW
Hazardous weather outlook, Jun 30, 4:29 AM EDT, 8 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
429 AM EDT TUE JUN 30 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-010830-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
429 AM EDT TUE JUN 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
ISOLATED SEVERE THUNDERSTORMS EXPECTED TODAY.

WEATHER HAZARDS EXPECTED...

THE MAIN THREAT WILL BE STRONG...DAMAGING WINDS...FREQUENT LIGHTNING
AND LOCALLY HEAVY RAINFALL. HAIL UP TO 1 INCH IS ALSO POSSIBLE.

DISCUSSION...

THE COMBINATION OF AN UPPER LEVEL DISTURBANCE AND AMPLE MOISTURE
WILL PRODUCE CONDITIONS TO SUPPORT THE DEVELOPMENT OF STRONG TO
SEVERE STORMS...PARTICULARLY THIS AFTERNOON AND EVENING. IN ADDITION
TO THE STRONG...DAMAGING WINDS AND FREQUENT LIGHTNING...ABUNDANT
MOISTURE WILL ALLOW FOR HEAVY RAINFALL IN STORMS. LOCALIZED HEAVY
RAINFALL MAY PRODUCE FLASH FLOODING...ESPECIALLY IN LOW LYING OR
FLOOD PRONE AREAS AND SMALL CREEKS AND STREAMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THE UPPER TROUGH WILL HOLD OVER THE FORECAST AREA THROUGH THE WEEK
WITH SHORT WAVES MOVING THROUGH THE FLOW AND OVER THE REGION. THIS
WILL KEEP THE RISK OF SHOWERS AND THUNDERSTORMS OVER NORTH AND
CENTRAL GEORGIA WITH THE BEST CHANCES THURSDAY INTO FRIDAY. SOME
STORMS COULD BE STRONG WITH ISOLATED SEVERE STORMS POSSIBLE EACH
DAY...MAINLY IN THE AFTERNOON AND EVENING HOURS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 30, 12:05 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1205 PM EDT TUE JUN 30 2015

GAZ090-091-102-103-301630-
WEBSTER GA-MARION GA-STEWART GA-CHATTAHOOCHEE GA-
1205 PM EDT TUE JUN 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEBSTER...MARION...STEWART AND
CHATTAHOOCHEE COUNTIES UNTIL 1230 PM EDT...

AT 1205 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CUSSETA
TO NEAR RICHLAND...AND MOVING NORTHEAST AT 35 MPH.

  HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
           ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN
           EMERGENCY. LOCALIZED FLOODING IN LOW LYING AND POOR
           DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS SHOULD REMEMBER
           TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BUENA VISTA...CUSSETA...RICHLAND...BRANTLEY...SEMINOLE...EELBECK/WEST
FORT BENNING...BROOKLYN...ZELLOBEE...CHRISTOPHER...DRANEVILLE...
CHURCH HILL...RENFROE...MANTA AND JUNIPER.

LAT...LON 3202 8473 3236 8487 3253 8460 3252 8459
      3223 8443 3220 8443 3219 8442 3218 8442
      3217 8443 3216 8443
TIME...MOT...LOC 1605Z 237DEG 32KT 3233 8483 3212 8473
Special weather statement, Jun 30, 12:14 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1214 PM EDT TUE JUN 30 2015

GAZ033-044>046-055-057-301645-
DE KALB GA-HENRY GA-NORTH FULTON GA-SOUTH FULTON GA-CLAYTON GA-
ROCKDALE GA-
1214 PM EDT TUE JUN 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR DE KALB...HENRY...NORTH FULTON...
SOUTH FULTON...CLAYTON AND ROCKDALE COUNTIES UNTIL 1245 PM EDT...

AT 1214 PM EDT...A STRONG THUNDERSTORM WAS REPORTED NEAR COLLEGE
PARK...OR 9 MILES SOUTHWEST OF ATLANTA...MOVING EAST AT 25 MPH.

  HAZARD...WINDS 40 TO 50 MPH AND FREQUENT LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ATLANTA...DOUGLASVILLE...DECATUR...JONESBORO...EAST POINT...
STOCKBRIDGE...UNION CITY...FOREST PARK...RIVERDALE...COLLEGE PARK...
FAIRBURN...CLARKSTON...MORROW...HAPEVILLE...STONE MOUNTAIN...AVONDALE
ESTATES...LAKE CITY...PINE LAKE...CANDLER-MCAFEE AND MIDTOWN.

LAT...LON 3366 8467 3366 8466 3369 8465 3369 8463
      3370 8463 3373 8460 3373 8459 3377 8455
      3382 8414 3350 8412 3359 8472
TIME...MOT...LOC 1614Z 268DEG 23KT 3367 8453
Special weather statement, Jun 30, 12:19 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1219 PM EDT TUE JUN 30 2015

GAZ013>015-021-301645-
DAWSON GA-LUMPKIN GA-PICKENS GA-CHEROKEE GA-
1219 PM EDT TUE JUN 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR DAWSON...LUMPKIN...PICKENS AND
CHEROKEE COUNTIES UNTIL 1245 PM EDT...

AT 1219 PM EDT...A STRONG THUNDERSTORM WAS REPORTED OVER JASPER...
MOVING EAST AT 25 MPH.

  HAZARD...WINDS UP TO 40 MPH AND PEA SIZED HAIL.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
JASPER...DAWSONVILLE...BALL GROUND...NELSON...TALKING ROCK...LAKE
TAMARACK...JUNO...NIMBLEWILL...TATE...MARBLEHILL...MCKEE...SEQUOYAH
LAKE...FAUSETT LAKE...HOLLIS LATHEM RESERVOIR AND REAVIS MOUNTAIN.

LAT...LON 3435 8451 3453 8453 3458 8410 3434 8408
TIME...MOT...LOC 1619Z 268DEG 23KT 3444 8444
Special weather statement, Jun 30, 12:23 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1223 PM EDT TUE JUN 30 2015

GAZ023-024-301700-
BANKS GA-HALL GA-
1223 PM EDT TUE JUN 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR BANKS AND HALL COUNTIES UNTIL 100
PM EDT...

AT 1223 PM EDT...A STRONG THUNDERSTORM WAS REPORTED OVER LULA...OR 8
MILES WEST OF HOMER...MOVING EAST AT 25 MPH.

  HAZARD...WINDS UP TO 40 MPH AND PEA SIZED HAIL.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
HOMER...LULA...MAYSVILLE...ALTO...GILLSVILLE...RAOUL...PINEFIELD
CROSSROADS...HOLLINGSWORTH AND BANKS CROSSING.

LAT...LON 3446 8340 3442 8338 3432 8339 3426 8334
      3424 8335 3425 8346 3426 8348 3426 8357
      3429 8362 3426 8365 3427 8372 3445 8373
      3446 8364 3443 8361 3447 8358 3448 8346
TIME...MOT...LOC 1623Z 268DEG 23KT 3436 8364
Special weather statement, Jun 30, 12:30 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1230 PM EDT TUE JUN 30 2015

GAZ080-091-092-103-301700-
WEBSTER GA-MARION GA-TAYLOR GA-SCHLEY GA-
1230 PM EDT TUE JUN 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEBSTER...MARION...TAYLOR AND
SCHLEY COUNTIES UNTIL 100 PM EDT...

AT 1230 PM EDT...A LINE OF STRONG THUNDERSTORMS WERE REPORTED ALONG A
LINE EXTENDING FROM 9 MILES NORTHWEST OF BUENA VISTA TO NEAR
PRESTON...AND MOVING NORTHEAST AT 45 MPH.

  HAZARD...FREQUENT LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
           ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN
           EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BUENA VISTA...ELLAVILLE...PRESTON...PUTNAM...BRANTLEY...DOYLE...
ZELLOBEE...MAUK...DRANEVILLE...CHURCH HILL...CHARING...TAZEWELL...
OAKLAND AND WALLS CROSSING.

LAT...LON 3242 8464 3261 8431 3224 8430 3217 8440
      3217 8443 3215 8443 3204 8458
TIME...MOT...LOC 1630Z 219DEG 41KT 3244 8459 3212 8454
Special weather statement, Jun 30, 12:32 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1232 PM EDT TUE JUN 30 2015

GAZ079-301700-
TALBOT GA-
1232 PM EDT TUE JUN 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR TALBOT COUNTY UNTIL 100 PM EDT...

AT 1232 PM EDT...A STRONG THUNDERSTORM WAS REPORTED OVER TALBOTTON...
MOVING EAST AT 30 MPH.

  HAZARD...FREQUENT LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
           ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN
           EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
TALBOTTON...JUNCTION CITY...PRATTSBURG...BIG LAZER CREEK WMA...
BALDWINVILLE AND PO BIDDY CROSSROADS.

LAT...LON 3275 8460 3279 8439 3278 8437 3278 8435
      3276 8434 3276 8430 3275 8429 3273 8429
      3272 8434 3268 8434 3268 8437 3264 8437
      3261 8441 3260 8461
TIME...MOT...LOC 1632Z 263DEG 27KT 3269 8454

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 7:57 AM EDTSpecial Weather StatementFFCFannin33 min
Jun 30, 9:08 AM EDTSpecial Weather StatementFFCTowns, Union37 min
Jun 30, 9:49 AM EDTSpecial Weather StatementFFCWhitfield41 min
Jun 30, 10:07 AM EDTSevere Thunderstorm WarningFFCGilmer, Murray, Whitfield38 min
Jun 30, 10:25 AM EDTSpecial Weather StatementFFCDawson, Gilmer, Pickens50 min
Jun 30, 10:48 AM EDTSpecial Weather StatementFFCFannin42 min
Jun 30, 10:51 AM EDTSpecial Weather StatementFFCMurray24 min
Jun 30, 11:15 AM EDTSpecial Weather StatementFFCUnion30 min
Jun 30, 11:18 AM EDTSpecial Weather StatementFFCDawson27 min
Jun 30, 11:54 AM EDTSpecial Weather StatementFFCTowns, Union, White36 min
Jun 30, 12:05 PM EDTSpecial Weather StatementFFCChattahoochee, Marion25 min
Jun 30, 12:14 PM EDTSpecial Weather StatementFFCClayton, DeKalb31 min
Jun 30, 12:19 PM EDTSpecial Weather StatementFFCDawson, Pickens26 min
Jun 30, 12:23 PM EDTSpecial Weather StatementFFCBanks37 min
Jun 30, 12:30 PM EDTSpecial Weather StatementFFCMarion, Schley30 min
Jun 30, 12:32 PM EDTSpecial Weather StatementFFCTalbot28 min
Jun 30, 12:54 PM EDTSpecial Weather StatementFFCUpson36 min
Jun 30, 12:59 PM EDTSpecial Weather StatementFFCNewton, Rockdale31 min
Jun 30, 1:03 PM EDTSpecial Weather StatementFFCWhitfield27 min
Jun 30, 1:08 PM EDTSevere Thunderstorm WarningFFCNewton, Rockdale, Walton37 min
Jun 30, 1:17 PM EDTSpecial Weather StatementFFCDooly28 min
Jun 30, 1:19 PM EDTSpecial Weather StatementFFCCrawford, Peach26 min
Jun 30, 1:22 PM EDTSpecial Weather StatementFFCGlascock23 min
Jun 30, 1:25 PM EDTSpecial Weather StatementFFCFannin, Gilmer, Union50 min
Jun 30, 1:29 PM EDTSpecial Weather StatementFFCHouston31 min
Jun 30, 1:32 PM EDTSpecial Weather StatementFFCPutnam28 min
Jun 30, 1:41 PM EDTSpecial Weather StatementFFCClarke, Oconee49 min
Jun 30, 1:44 PM EDTSpecial Weather StatementFFCCrisp31 min
Jun 30, 1:47 PM EDTSpecial Weather StatementFFCHouston, Peach28 min
Jun 30, 1:57 PM EDTSpecial Weather StatementFFCPulaski33 min
Jun 30, 1:59 PM EDTSpecial Weather StatementFFCGreene31 min
Jun 30, 2:01 PM EDTSpecial Weather StatementFFCHall29 min
Jun 30, 2:02 PM EDTSpecial Weather StatementFFCJefferson28 min
Jun 30, 2:09 PM EDTSpecial Weather StatementFFCMadison36 min
Jun 30, 2:13 PM EDTSpecial Weather StatementFFCBleckley, Laurens, Twiggs47 min
Jun 30, 2:21 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens, Pulaski39 min
Jun 30, 2:30 PM EDTSpecial Weather StatementFFCBanks30 min
Jun 30, 2:34 PM EDTSpecial Weather StatementFFCWilkes26 min
Jun 30, 2:43 PM EDTSpecial Weather StatementFFCGlascock32 min
Jun 30, 2:45 PM EDTSpecial Weather StatementFFCJohnson45 min
Jun 30, 2:55 PM EDTSpecial Weather StatementFFCTelfair, Wheeler35 min
Jun 30, 3:18 PM EDTSpecial Weather StatementFFCMontgomery, Wheeler27 min
Jun 30, 3:28 PM EDTSpecial Weather StatementFFCEmanuel, Treutlen47 min
Jun 30, 4:41 PM EDTSpecial Weather StatementFFCJackson34 min
Jun 30, 5:25 PM EDTSpecial Weather StatementFFCClarke, Oconee35 min
Jun 30, 5:46 PM EDTSpecial Weather StatementFFCGreene29 min
Jun 30, 5:58 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Putnam47 min
Jun 30, 6:25 PM EDTSevere Thunderstorm WarningFFCHancock27 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.